Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

ACTIFED TABLETS MULTI-ACTION

SKU: 146886

£5.19

Actifed Multi-Action Tablets provide symptomatic relief of upper respiratory tract disorders including allergic rhinitis, vasomotor rhinitis, the common cold and influenza. It contains ingredients which works in two ways: An antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • Name of superintendent pharmacist: Mohammed Amier
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Actifed Multi-Action Tablets are specially formulated to relieve the symptoms of cold, flu and allergies. This includes but not limited to:

  • Runny Noses
  • Watery Eyes
  • Nasal Congestion
  • Blocked Sinuses

How Does Actifed Multi-Action Tablets

Actifed Multi-Action Tablets contains two active ingredients; pseudoephedrine and triprolidine which are used to relieve the symptoms of nasal allergies, colds and flu.

The pseudoephedrine, also known as pseudoephedrine hydrochloride, is a decongestant. This is how Actifed Multi-Action Tablets relieves nasal and sinus congestion.

Triprolidine, also known as triprolidine hydrochloride, is an antihistamine and a popular ingredient in hay fever medication. It is how Actifed Multi-Action Tablets combat allergies, which helps stop sneezing, runny nose and watery eyes. It is what makes this medication a formidable antihistamine.

Actifed Multi-Action Tablets also contains a decongestant to release nasal congestion as well as blocked sinuses and catarrh.

Give your irritated nose a break today and take Actifed Multi-Action tablets for quick and effective treatment!

Uses / Instructions

Children under 12 years:

This medicine is not recommended for children under 12 years old.

 Adults and children aged 12 years and over:

One tablet every 4 – 6 hours, up to 4 times a day

  • Leave at least 4 hours between doses.
  • Do not give more than 4 doses in 24 hours.
  • If symptoms persist or worsen talk to your doctor

Warnings

  • Do not use if hypersensitive to ingredients.
  • Use with caution in moderate hypertension, heart disease, hyperthyroidism, diabetes, severe hepatic impairment or moderate renal impairment, elevated intraoccular pressure or prostatic enlargement.
  • Avoid alcohol.
  • Consult doctor or pharmacist before use in pregnancy.

Side Effects

Other effects which may occur include:

Very common (may affect more than 1 in 10 people)

■ Headache
Common (may affect up to 1 in 10 people)
■ Difficulty sleeping, nervousness, dizziness
■ Difficulty performing tasks
■ Drowsiness
■ Blurred Vision
■ Thickened mucus, dry mouth or nausea

Rare (may affect up to 1 in 1000 people)

■ Confusion or depression
■ Tremors, shakiness or slurred speech
■ Low blood pressure

See patient information leaflet for a full list of side effects.

Ingredients

Pseudoephedrine hydrochloride 60 mg, Triprolidine hydrochloride 2.5 mg.

Reviews

There are no reviews yet.

Be the first to review “ACTIFED TABLETS MULTI-ACTION”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsACTIFED TABLETS MULTI-ACTION removePhenergan 25mg tablets removeOtrivine Adult Metered Dose Nasal Spray removeDaktarin Oral Gel removeASHTON & PARSONS INFANTS POWDERS removeHedrin Once Liquid Gel (250ml) remove
NameACTIFED TABLETS MULTI-ACTION removePhenergan 25mg tablets removeOtrivine Adult Metered Dose Nasal Spray removeDaktarin Oral Gel removeASHTON & PARSONS INFANTS POWDERS removeHedrin Once Liquid Gel (250ml) remove
Imagephenergan 25mg tablets
SKU14688602166973845453542073
Rating
Price£5.19£9.49£4.49£7.17£4.49£19.20
Stock

Out of stock

50 in stock

AvailabilityOut of stock50 in stock
Add to cart

Add to cart

Learn More

Add to cart

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
You're viewing: ACTIFED TABLETS MULTI-ACTION £5.19
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close